# SDR AALA202007089004

- Difficulty date: July 7, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 50,557 hours, 32,655 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - FLIGHT DECK DOOR IS DIFFICULT TO LATCH UNLESS HANDLE IS TURNED WHILE CLOSING.  LUBRICATED "D" HANDLE MECHANISM, DOOR LATCHES NORMALLY.  PERFORMED OPERATIONAL CHECK OF COCKPIT DOOR LOCKING SYSTEM (CDLS), OKAY FOR CONTINUED SERVICE, PER AMM 52-51-00.
